# SDR ALGA0528201330224

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N335BG
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0793
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Pump
- Part number: 130100
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, FUEL CAUTION ILLUMINATED WITH BOTH TRANSFER PUMPS ON.  LIGHT FLICKERED INTERMITTENTLY DURING FLIGHT.
